# SDR AWXA200300608

- Difficulty date: May 14, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 63,256 hours, 50,352 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654654023
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK A 2 INCH CRACK WAS FOUND ON TRANSVERSE FLOORBEAM WEB OUTBOARD OF LBL 45.50, BS 639. MAINTENANCE REMOVED DAMAGED ON WEB AT LBL 45.50, BS 639; FABRICATED REPAIR DOUBLERS AND A STRAP PER SB 737-53-1061 R4; INSTALLED REPAIR PARTS IAW E.R. 15-5300-03142-TB1.
